MULTIPLIERS AND THEIR APPLICATIONS IN EARTHQUAKE ENGINEERING

Document Type: research paper

Author

Department of Mathematics, Payamenoor university (PNU), Tehran, Iran.

Abstract

In this paper we shall study the multipliers on Banach algebras and We prove some results concerning Arens regularity and amenability of the Banach algebra M(A) of all multipliers on a given Banach algebra A. We also show that, under special hypotheses, each Jordan multiplier on a Banach algebra without order is a multiplier. Finally, we present some applications of multipliers in signal theory, and in particular in earthquake engineering.

Keywords


Article Title [Persian]

ضربگرها و کاربرد آنها در مهندسی زلزله

Author [Persian]

  • مرجان ادیب
استادیار گروه ریاضی، دانشگاه پیام نور، تهران، ایران
Abstract [Persian]

در این مقاله به مطالعه ضربگرها روی جبرهای باناخ پرداخته و در این راستا نتایج جدیدی چون ارتباط میانگین پذیری و منظم آرنز بودن جبر ضربگرها را با جبر باناخ اولیه بیان می­کنیم. همچنین ارتباط میان ضربگرهای جردن و ضربگرها را بیان و تلاش می­شود که با ارائه یک مثال به تبیین نتیجه بدست آمده بپردازیم. در آخر، با استفاده از قضیه 2، کاربرد ضربگرها را در تئوری سیگنال­ها و مهندسی زلزله بررسی می­کنیم.

Keywords [Persian]

  • ضربگر
  • ضربگر جردن
  • جبر باناخ بدون مرتبه
  • جبر باناخ منظم آرنز
 

[1] M. Adib, Some topology on the space of quasi-multipliers, Bull. Iranian Math. Soc. (2018), Vol 44.

 

[2] M. Adib, A. Riazi and J. Braˇciˇc, Quasi-multipliers of the dual of a Banach algebra, Banach J. Math. Anal. 5 (2011), no. 2, 6–14.

 

[3] F. F. Bonsall and Duncan, Complete normed algebras, Berlin, Hieidelberg, New York: Springer-Verlage, (1973).

 

[4] L. A. Khan, Topological modules of continuous homomorphisms, J. Math. Anal. Appl, (2008).

 

[5] L. A. Khan and N. Mohammad and A. B. Thaheem, Double multipliers on topological algebras, Internat. J. Math and Math. Sci, (1999).

 

[6] R. Laursen, An introduction to theory of multipliers, New York, Springer-Verlag, (1970).

 

[7] A. Runde, Lectures on Amenability, Berlin, New York, Springer-Verlag, (2002).

 

[8] J.Vukman, A identity related to centralizers in semiprime rings, Comment. Math. Univ. Carolinae, 40 (1999) 447-456.

 

[9] J.K. Wang, Multipliers of commutative Banach algebras, Pacific J. Math, (1961) 1131-1149.

 

[10] J. G. Wendel, Left centralizers and isomorphisms of group algebras, Pacific J. Math, (1952) 251-261.

 

[11] B. Zalar, On centralizers of semiprime rings, Comment. Math. Univ. Carolinae, 32 (1991) 609-614.

 

]12[ حسن مقدم، 1390، مهندسی زلزله-مبانی و کاربرد، انتشارات کتب دانشگاه